Journals / Turkish Journal of Mathematics and Computer Science / 2022 / Volume: 14 Issue: 2

d-Gaussian Pell-Lucas Polynomials and Their Matrix Representations

Engin Özkan(ERZİNCAN BİNALİ YILDIRIM ÜNİVERSİTESİ)0000-0002-4188-7248
Mine Uysal(ERZİNCAN BİNALİ YILDIRIM ÜNİVERSİTESİ)0000-0002-2362-3097
Pages
—
Publication Date
2022-12-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Using the Riordan method, we obtain the factorizations of Pascal matrix involving the polynomials.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:We define a new generalization of Gaussian Pell-Lucas polynomials.
📊
Key Findings & Data:We call it $d-$Gaussian Pell-Lucas polynomials.
💡
Conclusion & Impact:Using the Riordan method, we obtain the factorizations of Pascal matrix involving the polynomials.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:d-Gaussian Pell-Lucas polynomial · generating function · Binet formula

Abstract

We define a new generalization of Gaussian Pell-Lucas polynomials. We call it $d-$Gaussian Pell-Lucas polynomials. Then we present the generating function and Binet formula for the polynomials. We give a matrix representation of $d-$Gaussian Pell-Lucas polynomials. Using the Riordan method, we obtain the factorizations of Pascal matrix involving the polynomials.

🔖

Cite This Article

Özkan, E., Uysal, M. (2022). d-Gaussian Pell-Lucas Polynomials and Their Matrix Representations. Turkish Journal of Mathematics and Computer Science, Volume: 14 Issue: 2. https://doi.org/10.47000/tjmcs.1007382

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (20)

  1. Çelik, S., Durukan, İ.,Özkan, E., New recurrences on Pell numbers, Pell-Lucas numbers, Jacobsthal numbers, and Jacobsthal-Lucas numbers, Chaos, Solitons and Fractals, 150(2021), 111173.
  2. Halıcı, S., Öz, S., On some Gaussian Pell and Pell-Lucas numbers, Ordu University Journal of Science and Tecnology, 6(1)(2016), 8–18.
  3. Halıcı, S., Öz, S., On Gaussian Pell polynomials and their some properties, Palestine Journal of Mathematics, 7(1)(2018), 251–256.
  4. Hoggatt, V.E., Fibonacci and Lucas Numbers, Houghton Mifflin, Boston, 1969.
  5. Horadam, A.F., Mahon, J.M., Pell and Pell-Lucas polynomials, The Fibonacci Quarterly, 23(1)(1985), 7-20.
  6. Koshy, T., Pell and Pell-Lucas Numbers with Applications, Springer, New York, 2014.
  7. Mikkawy, M., Sogabe, T., A new family of k-Fibonacci numbers, Applied Mathematics and Computation,215(2010), 4456–4461.
  8. Özkan, E., Göçer, A., Altun, İ., A new sequence realizing Lucas numbers, and the Lucas bound, Electronic Journal of Mathematical Analysis and Applications, 5(1)(2017), 148–154.
  9. Özkan, E., Tastan, M., On Gauss Fibonacci polynomials, on Gauss Lucas polynomials and their applications, Communications in Algebra, 48(3)(2020), 952–960.
  10. Özkan, E., Tastan, M., A new families of Gauss k-Jacobsthal numbers and Gauss k-Jacobsthal-Lucas numbers and their polynomials, Journal of Science and Arts, 4(53)(2020), 893–908.
  11. Özkan, E., Tastan, M., On Gauss k-Fibonacci polynomials, Electronic Journal of Mathematical Analysis and Applications, 9(1)(2021), 124–130.
  12. Özkan, E., Kuloğlu, B., On the new Narayana polynomials, the Gauss Narayana numbers and their polynomials, Asian-European Journal of Mathematics, 14(2021), 2150100.
  13. Özkan, E., Kuloğlu, B., Peters, J., K-Narayana sequence self-Similarity. flip graph views of k-Narayana self-Similarity, Chaos, Solitons and Fractals, 153(2021).
  14. Özkan, E., Yılmaz, N.Ş.,Włoch, A., On F3(k,n)-numbers of the Fibonacci type, Bolet´ın de la SociedadMatema´ticaMexicana, 27(2021), 1-18.
  15. Sadaoui, B., Krelifa, A., d- Fibonacci and d- Lucas polynomials, Journal of Mathematical Modeling, 9(3)(2021),1–12.
  16. Shannon, A.G.,Fibonacci analogs of the classical polynomials, Mathematics Magazine,48(3)(1975), 123–130.
  17. Shapiro, L.W., Getu, S., Woan, W.J., Woodson, L.C., The Riordan group, Discrete Applied Mathematics, 34(1-3)(1991), 229–239.
  18. Sloane, N.J.A., A Handbook of Integer Sequences, Academic Press, New York, 1973.
  19. Yagmur, T., Gaussian Pell-Lucas polynomials, Communications in Mathematics and Applications, 10(4)(2019), 673–679.
  20. Özkan, E., Yılmaz, N.Ş.,Włoch, A., On F3(k,n)-numbers of the Fibonacci type, Bolet´ın de la SociedadMatema´ticaMexicana, 27(2021), 1-18.